Header

UZH-Logo

Maintenance Infos

Navier–Stokes equations with first order boundary conditions


Steiger, Olivier (2006). Navier–Stokes equations with first order boundary conditions. Journal of mathematical fluid mechanics, 8(4):456-481.

Abstract

On the basis of semigroup and interpolation-extrapolation techniques we derive existence and uniqueness results for the Navier-Stokes equations. In contrast to many other papers devoted to this topic, we do not complement these equations with the classical Dirichlet (no-slip) condition, but instead consider stress-free or slip boundary conditions. We also study various regularity properties of the solutions obtained and provide conditions for global existence

Abstract

On the basis of semigroup and interpolation-extrapolation techniques we derive existence and uniqueness results for the Navier-Stokes equations. In contrast to many other papers devoted to this topic, we do not complement these equations with the classical Dirichlet (no-slip) condition, but instead consider stress-free or slip boundary conditions. We also study various regularity properties of the solutions obtained and provide conditions for global existence

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

24 downloads since deposited on 14 Dec 2018
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > Mathematical Physics
Physical Sciences > Condensed Matter Physics
Physical Sciences > Computational Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:1 December 2006
Deposited On:14 Dec 2018 18:07
Last Modified:15 Apr 2021 14:53
Publisher:Springer
ISSN:1422-6928
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00021-005-0184-4

Download

Green Open Access

Download PDF  'Navier–Stokes equations with first order boundary conditions'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 286kB
View at publisher